CaltechAUTHORS
  A Caltech Library Service

Order in finite affine planes

Beattie, Mary and Marsden, J. E. and Sharpe, R. W. (1966) Order in finite affine planes. Canadian Mathematical Bulletin, 66 (4). pp. 407-411. ISSN 0008-4395. http://resolver.caltech.edu/CaltechAUTHORS:20100713-085339145

[img] PDF - Published Version
Restricted to Repository administrators only
See Usage Policy.

141Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20100713-085339145

Abstract

No abstract


Item Type:Article
Related URLs:
URLURL TypeDescription
http://cms.math.ca/cmb/v9/p407PublisherUNSPECIFIED
Additional Information:© 1966. received February 14, 1966. University of Toronto.
Record Number:CaltechAUTHORS:20100713-085339145
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20100713-085339145
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:19014
Collection:CaltechAUTHORS
Deposited By: Ruth Sustaita
Deposited On:03 Aug 2010 23:43
Last Modified:26 Dec 2012 12:13

Repository Staff Only: item control page